# SDR 97ZZZX3663

- Difficulty date: June 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117NC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7509
- System (JASC): 2422 · AC Inverter
- Part: Static Inverter
- Part number: PC250
- Condition: Malfunctioned
- Location: Ac System
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INVERTER CAUSES INTERMITTENT FAILURES IN SYSTEMS IT PROVIDES BUSS FOR.  REMOVED AND REPLACED
